2019
Том 71
№ 8

All Issues

Portnova A. Yu.

Articles: 1
Article (Ukrainian)

On the limit distribution of the correlogram of a stationary Gaussian process with weak decrease in correlation

Leonenko N. N., Portnova A. Yu.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1635–1641

An example of the non-Gaussian limit distribution of the statistical estimate of the correlation function of a stationary Gaussian process with unbounded spectral density (or with a nonintegrable correlation function) is given.